Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 24, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Mar 23, 2011, 3:14 PM EDT for 4 counties in Ohio. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 23, 2011, 3:14 PM EDT (19:14 UTC)
- Expired
- Mar 23, 2011, 4:00 PM EDT
- In force
- 46 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Fairfield County, OH, Hocking County, OH, Pickaway County, OH, Ross County, OH
The radar
The Cincinnati radar (KILN), 121 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 23, 3:21 PM EDT | HAIL 0.5 | Circleville, OH | CLOSER TO DIME SIZE |
| Mar 23, 3:38 PM EDT | HAIL 1.75 | Adelphi, OH | |
| Mar 23, 3:39 PM EDT | HAIL 1 | 3 Sse Kingston, OH | BETWEEN DRY RUN ROAD AND STATE ROUTE 180. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 23, 1:13 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.2 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1527 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 311 m²/s²
- 0-3 km storm-relative helicity
- 327 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
174
WUUS51 KILN 231914
SVRILN
OHC045-073-129-141-232000-
/O.NEW.KILN.SV.W.0024.110323T1914Z-110323T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
314 PM EDT WED MAR 23 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN FAIRFIELD COUNTY IN CENTRAL OHIO...
HOCKING COUNTY IN CENTRAL OHIO...
EASTERN PICKAWAY COUNTY IN CENTRAL OHIO...
NORTHEASTERN ROSS COUNTY IN SOUTHWEST OHIO...
* UNTIL 400 PM EDT.
* AT 309 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING GOLF BALL SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THIS
STORM WAS LOCATED NEAR STATE ROUTE 138 AT US ROUTE 22...MOVING EAST
AT 70 MPH.
* LOCATIONS IMPACTED INCLUDE...
LANCASTER...
HOCKING HILLS STATE PARK...
SUGAR GROVE...
ROCKBRIDGE...
BREMEN...
LOGAN...
CARBON HILL...
IN ADDITION...AW MARION STATE PARK...RINGGOLD...HALLSVILLE...
WHISLER...STATE ROUTE 674 AT STATE ROUTE 188...STOUTSVILLE...TARLTON
AND ADELPHI ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING
FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND SOUTHWESTERN
OHIO.
&&
LAT...LON 3948 8215 3946 8217 3946 8227 3937 8229
3939 8251 3936 8252 3935 8275 3947 8302
3969 8309 3983 8239 3975 8239 3974 8236
3960 8237 3960 8227 3956 8225 3956 8216
TIME...MOT...LOC 1914Z 266DEG 60KT 3956 8294
$$2 follow-up statements
339
WWUS51 KILN 231935
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
335 PM EDT WED MAR 23 2011
OHC045-073-129-141-232000-
/O.CON.KILN.SV.W.0024.000000T0000Z-110323T2000Z/
ROSS OH-FAIRFIELD OH-HOCKING OH-PICKAWAY OH-
335 PM EDT WED MAR 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHEASTERN PICKAWAY...HOCKING...SOUTHERN FAIRFIELD AND
NORTHEASTERN ROSS COUNTIES...
AT 331 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DAMAGING WINDS TO 70
MPH. THIS STORM WAS LOCATED NEAR TARLTON...MOVING EAST AT 60 MPH.
LOCATIONS IMPACTED INCLUDE...
LANCASTER...HOCKING HILLS STATE PARK...SUGAR GROVE...ROCKBRIDGE...
BREMEN...LOGAN AND CARBON HILL.
IN ADDITION...NORTH BERNE...ENTERPRISE...LAKE LOGAN STATE PARK...
HIDEAWAY HILLS...STARR...UNION FURNACE...HAYDENVILLE AND OREVILLE ARE
NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3947 8216 3946 8227 3937 8229 3939 8251
3936 8252 3935 8275 3947 8301 3951 8296
3955 8289 3957 8286 3960 8284 3966 8276
3975 8254 3974 8239 3974 8236 3960 8237
3960 8227 3956 8225 3956 8216
TIME...MOT...LOC 1936Z 265DEG 54KT 3958 8263
$$
BINAU258
WWUS51 KILN 231947
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
347 PM EDT WED MAR 23 2011
OHC129-141-231956-
/O.CAN.KILN.SV.W.0024.000000T0000Z-110323T2000Z/
ROSS OH-PICKAWAY OH-
347 PM EDT WED MAR 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PICKAWAY AND
NORTHEASTERN ROSS COUNTIES HAS BEEN CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3947 8216 3946 8227 3937 8229 3939 8251
3936 8252 3936 8275 3951 8274 3959 8258
3965 8254 3975 8250 3974 8236 3960 8237
3960 8227 3956 8225 3956 8216
TIME...MOT...LOC 1946Z 265DEG 54KT 3938 8268
$$
OHC045-073-232000-
/O.CON.KILN.SV.W.0024.000000T0000Z-110323T2000Z/
FAIRFIELD OH-HOCKING OH-
347 PM EDT WED MAR 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR HOCKING AND SOUTHERN FAIRFIELD COUNTIES...
AT 344 PM EDT...STORM SPOTTERS REPORTED GOLF BALL SIZED HAIL IN
CHILLICOTHE WITH THIS STORM NOW MOVING INTO AND THROUGH HOCKING
COUNTY. RADAR INDICATED THAT THIS SEVERE THUNDERSTORM REMAINS
CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DAMAGING WINDS TO 70
MPH. THIS STORM WAS LOCATED 7 MILES WEST OF SOUTH
BLOOMINGVILLE...MOVING EAST AT 60 MPH.
LOCATIONS IMPACTED INCLUDE...
HOCKING HILLS STATE PARK...SUGAR GROVE...ROCKBRIDGE...CARBON HILL...
LOGAN AND BREMEN.
IN ADDITION...SOUTH BLOOMINGVILLE...NORTH BERNE...ENTERPRISE...LAKE
LOGAN STATE PARK...HIDEAWAY HILLS...UNION FURNACE...OREVILLE AND
STARR ARE NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM! IF YOU ARE NEAR ITS PATH...YOU SHOULD
PREPARE FOR LARGE DESTRUCTIVE HAIL AND VIOLENT STRAIGHT LINE WINDS.
THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT
DAMAGE TO PROPERTY. FOR YOUR PROTECTION...TAKE COVER IN AN INTERIOR
ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3947 8216 3946 8227 3937 8229 3939 8251
3936 8252 3936 8275 3951 8274 3959 8258
3965 8254 3975 8250 3974 8236 3960 8237
3960 8227 3956 8225 3956 8216
TIME...MOT...LOC 1946Z 265DEG 54KT 3938 8268
$$
BINAUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 1:40 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Mar 23, 1:40 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 140 PM EDT WED MAR 23 2011 .SYNOPSIS... LOW PRESSURE WILL TRACK EAST ALONG A WARM FRONT ACROSS THE AREA TODAY. A TRAILING COLD FRONT FROM THE LOW WILL PUSH THROUGH THIS EVENING. COLDER HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT FOR THE END OF THE WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A DEEP UPR LVL LOW WILL CONTINUE TO PUSH E/SE TOWARD THE GREAT LAKES TODAY/OHIO VALLEY REGION TODAY. SFC LOW PRESSURE WILL RIPPLE ACRS AN ADVANCING WARM FRONT ACRS NRN OHIO. FALLING HEIGHTS AHEAD OF THE UPR LOW...ALONG WITH AN EMBEDDED DISTURBANCE ON THE EAST SIDE OF THE UPR LOW...WILL PROVIDE LARGE SCALE ASCENT FOR THIS AFTERNOON. IN THE LOW LEVELS...SFC LOW WILL AID IN THE INCREASE OF THE LOW LEVEL JET...PROVIDING SOME LOW LEVEL FORCING/FOCUS. STEEPENING MID LEVEL LAPSE RATES APCHING 8 C/KM WILL AID IN DESTABILIZING THE ATMOSPHERE...ALONG WITH WARM SFC TEMPERATURES IN THE 60S/70S AND DEWPOINTS CLIMBING INTO THE 50S. ALL IN ALL...REGION REMAINS IN A SLIGHT TO MODERATE RISK FOR SEVERE WEATHER. CURRENT THINKING IS THAT CONVECTION WILL GET STARTED OVER CNTRL/SRN INDIANA BY EARLY AFTN...QUICKLY SPREADING EAST AND INCREASING IN COVERAGE AS IT PASS ACRS OUR REGION. BIGGEST SEVERE THREATS WILL BE LARGE HAIL DUE TO STEEP LAPSE RATES AND FAT CAPE LOCATED IN THE MID LVLS...FOLLOWED BY DAMAGING WINDS. ALTHOUGH 0-1 KM SRH IS NOT OVERLY HIGH...STORMS WILL BE CAPABLE OF BECOMING SUPERCELLULAR DUE TO UNIDIRECTIONAL FLOW THAT MAY LEAD TO SPLITTING CELLS. ANY RIGHT MOVING CELL FROM THE MEAN FLOW COULD STILL POSE A TORNADO THREAT. ALL OF THE ABOVE IS MENTIONED IN THE HWO. WILL MAKE UPDATES TO THE FORECAST AS CONDITIONS WARRANT THROUGHOUT THE DAY...ESPECIALLY DEWPOINTS AND TEMPERATURES THAT WILL BE INFLUX. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/... AFTER EVENING SHOWERS AND STORMS ACTIVITY SHOULD QUICKLY DIMINISH WITH ONLY SCATTERED LIGHT RAIN MIXING WITH AND CHANGING TO LIGHT SNOW. DONT EXPECT ANY ACCUM AND SHOULD BE ENOUGH DRYING OUT TO KEEP ANY ICY ROADS FROM OCCURRING. TEMPS AT OR JUST ABOVE GUID WITH CLOUDS. AFTER A FEW MORNING FLURRIES OR SPRINKLES SHOULD SEE GOOD DRYING AND AFTERNOON SUN. TEMPS WILL STRUGGLE BUT WITH THE EXPECTATION OF SOME SUN DID NOT STRAY MUCH FROM GUIDANCE. THURSDAY NIGHT AND FRIDAY SHOULD BE DRY WITH HIGH PRESSURE. SOME INCREASING CLOUDS ON FRIDAY AHEAD OF NEXT SYSTEM. TEMPS NEAR GUIDANCE. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... MODELS CONTINUE TO DISAGREE FOR THE LONG TERM PERIOD. THE GFS HAS PRECIPITATION ACROSS THE AREA FOR ALMOST THE ENTIRE WEEKEND WHEREAS THE ECMWF KEEPS CONDITIONS DRY WITH A MORE SOUTHERN ECMWF STORM TRACK. DUE TO MODEL RUN INCONSISTENCIES WENT WITH A BLEND AT THIS POINT HOWEVER WENT CLOSER TO A SOUTHERN SOLUTION. DRY CONDITIONS WILL BE PRESENT FOR MONDAY BEFORE ANOTHER SYSTEM IMPACTS THE AREA. THE GFS IS FURTHER SOUTH WITH THIS SYSTEM WHILE THE ECMWF HAS A MORE NORTHERN TRACK. WENT CLOSER TO THE NORTHERN ECMWF SOLUTION. MODEL TRENDS HAVE BEEN FASTER WITH THIS SYSTEM AND THEREFORE SPED UP TIMING WITH PRECIPITATION. TEMPERATURE PROFILES WILL BE ON THE EDGE FOR PRECIPITATION TYPE AND THEREFORE BELIEVE THAT SOME LOCATIONS...ESPECIALLY ACROSS THE NORTH WILL MIX WITH SOME SNOW WITH BOTH THE WEEKEND AND EARLY NEXT WEEK SYSTEMS. TEMPERATURES WILL BE BELOW NORMAL THROUGH THE EXTENDED PERIOD. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... POTENT UPPER LEVEL LOW EXTENDING FROM THE WESTERN GREAT LAKES INTO THE CENTRAL PLAINS WILL MOVE QUICKLY ESE THROUGH THE REGION DURING THE TAF PERIOD. A SFC LOW NEAR KIND THIS AFTERNOON WILL RIPPLE ALONG A WARM FRONT ACRS NRN OHIO THIS AFTN INTO EARLY EVENING. A COLD FRONT/DRY LINE WILL ACCOMPANY THE LOW. WARM...MOIST AND UNSTABLE AIRMASS AHEAD OF THE LOW AND FRONT...COMBINED WITH INCREASING LOW LEVEL CONVERGENCE AND UPPER LEVEL LIFT...WILL RESULT IN SHOWERS AND THUNDERSTORMS ACROSS THE TAF SITES THROUGH THE AFTERNOON HOURS. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. WILL INCLUDE TEMPO -TSRA AT ALL TAF SITES THIS AFTN. WILL AMEND TAFS IF NECESSARY TO INCLUDE HAIL AND OR STRONG WINDS SHOULD STRONGER CORES MOVE TOWARD ANY TERMINAL. IT APPEARS AS THIS ACTIVITY MOVES EAST BY LATE AFTERNOON INTO EARLY EVENING...THERE MAY BE A BRIEF BREAK IN THE PCPN THREAT. THEREAFTER...ANOTHER COLD FRONT WILL DROP FROM NW TO SE THROUGH THE REGION OVERNIGHT. THERE COULD BE SOME ADDITIONAL SHOWERS AND EMBEDDED THUNDER AHEAD OF THE FRONT. AFTER FRONTAL PASSAGE...COLDER AIR WILL FILTER INTO THE REGION. CIGS WILL LIKELY DROP INTO THE MVFR CATEGORY BEHIND SECOND FRONT. THE JURY IS STILL OUT AT THIS POINT WHETHER IFR CIGS WILL FORM. GIVEN WEAK LOW LEVEL FORCING OVERNIGHT...AND A LACK OF MID LVL MOISTURE...SOME PATCHY DRIZZLE WILL BE POSSIBLE...WITH FREEZING DRIZZLE WHERE TEMPERATURES FALL TO OR LOWER THAN FREEZING. ON THURSDAY...ANY THREAT OF DRIZZLE/FREEZING DRIZZLE SHOULD END DURING THE MORNING HOURS. MVFR CIGS WILL CONTINUE DURING THE MORNING... WITH A CLEARING TREND STARTING CLOSE TO THE NORTHERN TAF SITES AROUND 18Z AS A RIDGE OF HIGH PRESSURE AND DRIER AIR BUILD SOUTHWARD INTO THE GREAT LAKES. OUTLOOK...MVFR CEILINGS AND VISIBILITIES POSSIBLE FRIDAY NIGHT INTO SUNDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HICKMAN/PADGETT NEAR TERM...HICKMAN SHORT TERM...PADGETT LONG TERM...NOVAK AVIATION...HICKMAN
Hazardous weather outlook, Mar 23, 4:52 AM EDT, 10 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 452 AM EDT WED MAR 23 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-240900- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 452 AM EDT WED MAR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. A LOW PRESSURE SYSTEM WILL PUSH EAST TODAY ALONG A WARM FRONT DRAPED ACROSS THE AREA. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS THROUGH THE AFTERNOON HOURS...AND CONTINUE INTO THE EARLY EVENING. THERE IS A GOOD CHANCE THAT SOME OF THE STORMS WILL BECOME SEVERE LATER TODAY...PRIMARILY AFTER 2 PM. THE PRIMARY SEVERE THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. HOWEVER...THE POTENTIAL FOR AN ISOLATED TORNADO WILL ALSO EXIST. THE THUNDERSTORM AND SEVERE WEATHER THREAT WILL DIMINISH THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS AFTERNOON.
In the hours before
Local storm report, Mar 23, 2:39 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
239 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM HAIL LIBERTY 39.63N 84.93W
03/23/2011 E1.00 INCH UNION IN PUBLIC
&&
SFHLocal storm report, Mar 23, 2:44 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
244 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL WILMINGTON 39.45N 83.83W
03/23/2011 E0.75 INCH CLINTON OH PUBLIC
&&
SFHLocal storm report, Mar 23, 2:45 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
245 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM HAIL WASHINGTON COURT HOUSE 39.54N 83.43W
03/23/2011 E1.00 INCH FAYETTE OH TRAINED SPOTTER
&&
KURZLocal storm report, Mar 23, 2:46 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
246 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 2 SSE WILMINGTON 39.42N 83.81W
03/23/2011 M0.75 INCH CLINTON OH OFFICIAL NWS OBS
MEASURED AT WFO WILMINGTON OHIO
&&
SFHLocal storm report, Mar 23, 2:57 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
257 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM HAIL WASHINGTON COURT HOUSE 39.54N 83.43W
03/23/2011 E0.88 INCH FAYETTE OH TRAINED SPOTTER
DIME TO NICKEL SIZE HAIL COVERING ROADS.
0253 PM HAIL HOLTON 39.08N 85.38W
03/23/2011 E0.88 INCH RIPLEY IN TRAINED SPOTTER
&&
KURZLocal storm report, Mar 23, 3:04 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
304 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM HAIL 1 W GREENVILLE 40.10N 84.64W
03/23/2011 E0.88 INCH DARKE OH LAW ENFORCEMENT
&&
KURZThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 1:55 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Clinton, Hamilton, Warren | 53 min |
| Mar 23, 1:57 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Warren | 18 min |
| Mar 23, 2:25 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Highland, Pickaway, Ross | 65 min |
| Mar 23, 2:26 PM EDT | Severe Thunderstorm Warning | ILN | Butler | 49 min |
| Mar 23, 2:45 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Union | 45 min |
| Mar 23, 2:59 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Greene, Montgomery, Warren | 46 min |
| Mar 23, 3:05 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Darke, Logan, Miami, Shelby | 55 min |
| Mar 23, 3:07 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Pickaway, Ross | 38 min |
| Mar 23, 3:08 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 37 min |
| Mar 23, 3:11 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene, Warren | 34 min |
| Mar 23, 3:19 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Highland, Warren | 41 min |
| Mar 23, 3:33 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Highland | 40 min |
| Mar 23, 3:42 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami, Montgomery | 63 min |
| Mar 23, 3:45 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Highland, Pickaway, Ross | 26 min |
| Mar 23, 3:51 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland | 39 min |
| Mar 23, 3:57 PM EDT | Severe Thunderstorm Warning | ILN | Hocking | 22 min |
| Mar 23, 4:00 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Delaware, Franklin, Madison, Union | 34 min |
| Mar 23, 4:06 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 41 min |
| Mar 23, 4:10 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Hocking, Pike, Ross, Scioto | 33 min |
| Mar 23, 4:14 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 23 min |
| Mar 23, 4:28 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Scioto | 35 min |
| Mar 23, 4:48 PM EDT | Special Weather Statement | ILN | Madison | 57 min |
| Mar 23, 4:59 PM EDT | Special Weather Statement | ILN | Fayette, Greene, Hocking, Pickaway | 61 min |
| Mar 23, 7:59 PM EDT | Special Weather Statement | ILN | Auglaize, Mercer | 61 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.